Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On symmetric matrices whose eigenvalues satisfy linear inequalities


Author: Fritz John
Journal: Proc. Amer. Math. Soc. 17 (1966), 1140-1145
MSC: Primary 15.55
DOI: https://doi.org/10.1090/S0002-9939-1966-0202726-1
MathSciNet review: 0202726
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Marcus and H. Mine, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Boston, Mass., 1964. MR 0162808 (29:112)
  • [2] H. G. Eggleston, Convexity, Cambridge Tracts in Mathematics and Mathematical Physics, No. 47, Cambridge Univ. Press, New York, 1958. MR 0124813 (23:A2123)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.55

Retrieve articles in all journals with MSC: 15.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0202726-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society